# SDR GLBA2001165

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 11,080 hours, 14,497 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FIRE LOOP WARNING LIGHT ILLUMINATED.  FOUND FIRE LOOP SHORTING TO THE O/B EXHAUST STACK REPOSITIONED, OPS CHECKED SATISFACTORY.
